# SDR 9621889960

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 2565 · Escape Slide
- Part: Slide Battery
- Part number: 113317
- Condition: Discharged
- Location: Main Cabin Door
- Part time: 25,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FORWARD ENTRANCE DOOR EVACUATION SLIDE FAILED BATTERY TEST.  REPLACED SLIDE.
